# SDR SWIA2020020348131

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STEPPLATE HINGES ARE CRACKED       (C-CHECK)   RO:1/29/2020RECEIVED NEW STEP PLATE ASSEMBLY, DRILLED AND LOCATED HOLES. REF CRJ 200 SRM PAINTED AND APPLIED PLACARDS.
